# SDR FDEA202210032454

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 39,521 hours, 6,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP LOWER SURFACE FROM O/B TO I/B 39" CROSS AFT TO FWD 6" AREA FOUND DENTED.  LH WING O/B FLAP LOWER SURFACE FROM O/B TO I/B 39" CROSS AFT TO FWD 6"AREA REPAIRED   AS PER B777 SRM 57-53-01-2R REPAIR 2 AND SRM 51-70-04-2R REPAIR1,REV 41.0. THE B777 SRM   57-53-01-2R REPAIR 2 AND SRM 51-70-04-2R REPAIR 1 REV 41.0 COMPARED AND COMPLIANCE WITH EA G-5750-T0370857 P1.DETAIL PLS REFER TO WRI 57500446,REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
